MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device(s) associated that may be associated to this event: plc121200/(b)(6), udi: (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, this patient underwent endovascular treatment for an abdominal aortic aneurysm with no common iliac artery involvement and was implanted with gore® excluder® conformable aaa endoprosthesis (cxt261412/(b)(6).Pre-procedure computed tomography angiography (cta) performed on (b)(6) 2025, determined the maximum diameter of the abdominal aorta measured 40mm with a proximal landing zone had a maximum diameter of 40mm.The patient tolerated the procedure and was discharged to (home- self-care) on (b)(6) 2025.On (b)(6) 2025, the patient had an unscheduled in-person follow-up wherein imaging was performed.No other information was provided.On (b)(6) 2025, the patient underwent follow-up cta which was reported that the maximum diameter of the abdominal aorta measured 36mm.Additionally, a loss of patency of the gore device implanted within the left common iliac artery (plc121000/(b)(6) and ischemia of the left lower extremity was reported to have not resolved.The event is noted as buttock claudication and not attributed to the gore device.The patient¿s medical history includes a history of buttock claudication; however, the physician reports it is believed to be a new onset.On (b)(6) 2025, the patient underwent an endovascular reintervention.This included ballooning with a percutaneous transluminal angioplasty, a thrombectomy and implanting of two gore® viabahn® endoprosthesis with heparin bioactive surface and two gore® viabahn® vbx balloon expandable endoprosthesis: stent grafts to the abdominal/leg devices.The patient was reported to have a thrombectomy.The patient tolerated the procedure and was discharged on (b)(6) 2025 feeling and ambulating well.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22172331
Report Number3013164176-2025-02549
Device Sequence Number12709971
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public(01)00733132618712(17)270815
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPLC121200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT MEDICATIONS INCLUDE BUT ARE NOT LIMITED TO
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age67 YR
Patient SexMale
Patient Weight63 KG